Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rigidity of hypersurfaces of constant scalar curvature


Author: C. E. Harle
Journal: Bull. Amer. Math. Soc. 76 (1970), 719
MSC (1970): Primary 5374; Secondary 5370
DOI: https://doi.org/10.1090/S0002-9904-1970-12517-4
MathSciNet review: 0257938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Cartan, La déformation des hypersurfaces dans l’espace conforme réel à 𝑛≥5 dimensions, Bull. Soc. Math. France 45 (1917), 57–121 (French). MR 1504762
  • 2. S. Dolbeaut-Lemoine, Sur la déformabilité des variétés plongées dans un espace de Riemann, Ann. École Norm. Sup. (3) 73 (1956), 357-438. MR 18, 819. MR 84159
  • 3. T. Nagano and T. Takahashi, Homogeneous hypersurfaces in euclidean spaces, J. Math. Soc. Japan 12 (1960), 1-7. MR 22 #5008. MR 114183

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5374, 5370

Retrieve articles in all journals with MSC (1970): 5374, 5370


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12517-4

American Mathematical Society